MathSciNet Relay Station
MathSciNet bibliographic data
MR1775121 34A37 (34B15)
Agarwal, Ravi P.; O'Regan, Donal Multiple nonnegative solutions for second order impulsive differential equations. Appl. Math. Comput. 114 (2000), no. 1, 51–59.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement